I recently was prescribed Trazodone 50mg at night for insomnia and depression. After the first dose last night, I have struggled all day with significant indigestion and heartburn. I've read all the reviews and no one has mentioned anything about these side effects.
I am so glad you asked this. I take Trazodone for sleep, I have been for about 7 years. Within the last year I started to experience indigestion and heartburn. I don't think after all this time it could be caused by Trazodone, but you bring up a point that I have never considered. I would suggest giving it a few weeks and hopefully it will resolve itself.
I have been taking trazodone 100 mg every night and,I was told to stop taking it because I am having severe gastric problems and sever pain after being on a higher dose! I cant stop taking it I have to lower the dose gradually! That's not good for me but my Gerd will eventually go away! According to the pharmacist that's one of the side effects!
I was recently prescribed 50 mg also. Last night I took my 3rd dose and woke an hour later with awful heartburn that hasn't gotten any better all day even after my heartburn medicine. I have been researching all day to see if it was this medicine. I dread taking it tonight. Being its Sunday I can't call my doctor till tomorrow. I will be calling first thing. I have IBS and GERD also so this won't be first medicine to do this.
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.